RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 1, Pages 57–64 (Mi smj2400)  

This article is cited in 4 scientific papers (total in 4 papers)

Finite groups with a five-component prime graph

A. V. Zavarnitsine

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: Some classification is obtained for the finite groups whose prime graph has five connected components. In particular, we show that such a group is simple. Some related results are stated about representations of simple groups.

Keywords: finite group, prime graph.

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:1, 40–46

Bibliographic databases:

UDC: 512.54
Received: 13.06.2012
Revised: 26.09.2012

Citation: A. V. Zavarnitsine, “Finite groups with a five-component prime graph”, Sibirsk. Mat. Zh., 54:1 (2013), 57–64; Siberian Math. J., 54:1 (2013), 40–46

Citation in format AMSBIB
\Bibitem{Zav13}
\by A.~V.~Zavarnitsine
\paper Finite groups with a~five-component prime graph
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 1
\pages 57--64
\mathnet{http://mi.mathnet.ru/smj2400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3089326}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 1
\pages 40--46
\crossref{https://doi.org/10.1134/S0037446613010060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315735500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874568186}


Linking options:
  • http://mi.mathnet.ru/eng/smj2400
  • http://mi.mathnet.ru/eng/smj/v54/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fernandez-Alcober G.A., Legarreta L., Tortora A., Tota M., “a Restriction on Centralizers in Finite Groups”, J. Algebra, 400 (2014), 33–42  crossref  mathscinet  zmath  isi  elib  scopus
    2. Gruber A., Keller T.M., Lewis M.L., Naughton K., Strasser B., “a Characterization of the Prime Graphs of Solvable Groups”, J. Algebra, 442:SI (2015), 397–422  crossref  mathscinet  zmath  isi  elib  scopus
    3. Grechkoseeva M.A., “Element Orders in Covers of Finite Simple Groups of Lie Type”, J. Algebra. Appl., 14:4 (2015), 1550056  crossref  mathscinet  zmath  isi  elib  scopus
    4. X. Ma, “On the diameter of the intersection graph of a finite simple group”, Czech. Math. J., 66:2 (2016), 365–370  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:291
    Full text:73
    References:55
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019